# SDR HYIA20160511004

- Difficulty date: May 10, 2016
- Submitted: May 11, 2016
- Operation: Air carrier
- Aircraft: N810BW
- Make and model: Cessna 402C
- Aircraft serial: C4020279
- Aircraft time: 19,200 hours, 5,136 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: K

## Discrepancy

PILOT REPORTED BURNING SMELL FROM VENTS.  INSPECTED CABIN DUCTS, CB CONSOLE, AVIONICS FAN, FOUND ALL IN GOOD CONDITION.  AS PRECAUTIONARY MEASURE R & R CABIN FAN IAW MM CHAP 21-50-03.
